# SDR MK1Y20210324006

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N29430
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: CORROSION DAMAGE WAS FOUND TO THE R/H WING UPPER INNER SPAR SKIN PANEL NO.1 OVER WING FILL PORT ADAPTER AT WS 785.2, S-15 TO S-16 LOCATION.
AFTER CORROSION REMOVAL AT EACH OVERWING FILL PORT UPPER SKIN, THE AREA WAS INSPECTED:
1.	NO CORROSION OR CRACKS WERE FOUND.
2.	REDUCTION OF THICKNESS WAS FOUND FROM 0.25" TO 0.205 MINIMUM REMAINING THICKNESS. THICKNESS REDUCTION OF 0.045" EXCEEDS 0.025" ALLOWABLE MATERIAL LOSS ON WING UPPER SKIN BETWEEN WS 758 AND WS 945.8 PER 767-300 SRM 57-20-01 – ALLOWABLE DAMAGE 1 TABLE I.
767-300 SRM 51-10-01 CALLS FOR 0.015" MAXIMAL MISSMATCH BETWEEN SURFACES IN THE AERODYNAMIC SMOOTHNESS CRITICAL AREA FOR BETWEEN SPAR JOINTS ON THE WING.
